RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 61–64 (Mi dan33441)  

MATHEMATICAL PHYSICS

On Clebsch–Gordan coefficients of the symmetric representation of the $SU_n$ groups

S. I. Alishauskasab, A. P. Yucisab

a V. Kapsukas Vilnius State University
b Institute of Physics and Mathematics of the Academy of Sciences of the Lithuanian SSR

Full text: PDF file (525 kB)
UDC: 530.1 (018)+530.113
Received: 27.04.1966

Citation: S. I. Alishauskas, A. P. Yucis, “On Clebsch–Gordan coefficients of the symmetric representation of the $SU_n$ groups”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 61–64

Citation in format AMSBIB
\Bibitem{AliYuc67}
\by S.~I.~Alishauskas, A.~P.~Yucis
\paper On Clebsch--Gordan coefficients of the symmetric representation of the $SU_n$ groups
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 61--64
\mathnet{http://mi.mathnet.ru/dan33441}


Linking options:
  • http://mi.mathnet.ru/eng/dan33441
  • http://mi.mathnet.ru/eng/dan/v177/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019